# SDR SIMA20120823004

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 31,508 hours, 28,631 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1317
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE GALLEY SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY SERVICE DOOR EMERGENCY LIGHT IAW AMM 33-50-09-000-801-A AND 33-50-09-400-801-A.  LIGHT STILL INOPERATIVE.  FOUND BROKEN WIRE NR 799-8001-20, REPAIRED WIRE IAW AMM 20-21-00.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
